# SDR CALA9600835

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 984-1003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LOWER RADIUS OF EXTERNAL ANGLE AT STA 984 TO 1003, LONGERON 20L.  THE AREA WAS REPAIRED IAW ECRA 5310-03277 AND SRM 53-02.
